# SDR CKSA96086

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56112703
- Condition: Cracked
- Location: Ws 310-329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND UPPER SKIN ON LEADING EDGE AT STA XFS 310 TO 329 WAS CRACKED AROUND SCREW HOLES.  REPAIRED IAW DC8 SRM 57-2-1.  TASK NR 80061, CORROSION CARD NR 116L-0550 AND 116R-0550.
